# SDR 29GA95153120111A

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 31,128 hours, 36,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION DISCOVERED 1.0 INCH CRACK THROUGH FASTENER AT APPROXIMATELY FS 294 RBL 30 EXTERNAL.  REMOVED DAMAGE SKIN AND INSTALLED A 4.5 X 9.5 INCH EXTERNAL DOUBLER REPAIR.
